Hey guys wondering if anyone had any experience with coming off Citalopram. I've been suffering from depression since early last year.I was given Prozac which really did not agree with me,therefore my doctor gave me citalopram, which I tried to stick with.However, it too made me ridiculously hyperactive and fidgety, not sleep and have no appetite so i was losing lots of weight. Because of this, I stopped taking it about 3 weeks ago.I didn't wean myself off it, i just stopped. For the first week or 2 I was ok.However, for the past week I've seriously slumped.I'm tired all the time but can't sleep,weepy angry,irritable and unreasonable. I don't want to go back onto the tablets but have a feeling that these symptoms are due to withdrawl from them. Does anyone know if this is normal and if so, is there anything I can do about it or any natural remedies that you have tried that have helped? I really don't want to be on prescription medication cos I really don't feel that it helps me.Thanks in advance Kelly x
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...